# SDR AWXA200401077

- Difficulty date: September 28, 2004
- Submitted: November 10, 2004
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 13,749 hours, 5,061 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Computer
- Part number: 87292325V04
- Part serial: VL2062001616
- Condition: Malfunctioned
- Location: Zone 120
- Part time: 13,749 hours, 5,062 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT OF LAS EN ROUTE FOR PHL AT 7000 FT, RECEIVED ECAM WARNING AVIONICS VENT SKIN AIR VALVE FAULT, FOLLOWED ECAM INSTRUCTIONS THAT RESULTED WITH AN ECAM VENT BLOWER FAULT AND VENT EXTRACT FAULT, AS A RESULT LOST WEATHER RADAR, TURNED BACK TO LAS AND LANDED WITHOUT FURTHER EVENT.  MX REMOVED AVIONICS EQUIPMENT VENTILATION COMPUTER IAW AMM 21-26-34-4, AND AVIONICS VENT FILTER AND HOUSING IAW AMM 21-26-42-920-001, OPERATIONAL CHECKS WERE GOOD.  SUPP -  VENDOR INCOMING FUNCTIONAL TEST OF AVIONICS EQUIPMENT VENTILATION COMPUTER S/N VL2062001616 COULD NOT DUPLICATE REASON FOR REMOVAL. ACCOMPLISHED SERVICE BULLETINS 87292325-21-008 AND 87292325-21-011, TESTED UNIT.
